I am a 30 yr old woman and new to this site..was in a relationship for 5 months started in sept. It was a monogomous relationship so we didn't use condom. When I was with him, I would always get uti. Abd I always thought its bcoz his size was too big for me to handle..AZO and CYSTEX are my go to drugs when I get the symptoms..and they would get better. Me and him broke up in early Feb. I had another unprotected sex in april, 3rd week..he was someone I know and I trusted him to be "clean"..few days after that, I started to feel symptoms again..foul smell urine, the pain, the urge and the frequency. I took cystex for 3 days 3x/day as says on the box but it keeps comin back and its already been a month..it hurts soo bad that all I can do is drink alot of water..it'll get better but it's still there..I can't afford to go to the doctor..pls help..
A clinical examination and work up is important for correct clinical diagnosis and management. Foul smelling urine, pain during urination, increased urine frequency are all suggestive of urinary tract infection. A urine examination and urine culture sensitivity is important for initiating the appropriate antibiotics course. Drink plenty of water and get these tests done. See a doctor for clinical examination. Keep me posted on how you are doing.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.